Pennsylvania, 2013

Flash Flood in Pennsylvania, June 10, 2013

June 10, 2013 · NWS CTP · 1 event in 1 county or zone

5 inches) occurred across eastern Pennsylvania, ahead of an upper-level trough pushing eastward from the Mississippi Valley into the Mid-Atlantic region. Broad south-southwest flow ahead of the upper trough and associated frontal band maintained a strong moisture flux with deep-layer moisture (PWAT) values +2SD above normal, and surface dewpoints in the upper 60s and low 70s.

Where it happened

Every event with a place to put it. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
None recorded
Crop damage
None recorded
Events
1

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS CTP wrote it up.

A fairly large area of moderate to heavy rainfall (1-2.5 inches) occurred across eastern Pennsylvania, ahead of an upper-level trough pushing eastward from the Mississippi Valley into the Mid-Atlantic region. Broad south-southwest flow ahead of the upper trough and associated frontal band maintained a strong moisture flux with deep-layer moisture (PWAT) values +2SD above normal, and surface dewpoints in the upper 60s and low 70s. Several rounds of rain fell across the middle Susquehanna Valley early on the 10th, with the final burst of heavy rain producing isolated flash flooding in southern half of Northumberland County during the late evening.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS State College, PA wrote its last area forecast discussion before the first event at Jun 10, 8:32 PM EST, 36 minutes earlier.

Area forecast discussion, Jun 10, 8:32 PM EST, 36 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE STATE COLLEGE PA
932 PM EDT MON JUN 10 2013

.SYNOPSIS...
A POTENT UPPER LEVEL TROUGH APPROACHING FROM THE MISSISSIPPI
VALLEY WILL LIFT THROUGH THE NORTHEAST CONUS THIS EVENING AND
TUESDAY. EXPECT SHOWERS AND THUNDERSTORMS WITH VERY HEAVY RAIN
AND POSSIBLE SEVERE STORMS ACROSS SOUTH CENTRAL PENNSYLVANIA THIS
EVENING. UNSETTLED WEATHER WILL REMAIN IN THE FORECAST THROUGH
THURSDAY BEFORE CANADIAN HIGH PRESSURE WILL BUILD SOUTHEAST ACROSS
PENNSYLVANIA BY THE WEEKEND...FINALLY DRYING THINGS OUT.

&&

.NEAR TERM /UNTIL 6 AM TUESDAY MORNING/...
TOR AND SEVERE WEATHER THREAT HAS ABATED ACROSS CENTRAL PA.
WE TRACKED SEVERAL SPINNERS AND THERE WERE A COUPLE REPORTED
TORNADOES SOUTH OF THE MASON DIXON LINE THIS EVENING. SIMPLY TOO
LITTLE CAPE THIS FAR NORTH TO MAINTAIN OR SPIN UP TORS IN OUR NECK
OF THE WOODS. BUT MOISTURE APLENTY ALONG WITH THE SHEAR HAS LED TO
SOME IMPRESSIVE DOWNPOURS ACROSS CENTRAL AND ESPECIALLY EASTERN
PARTS OF MY CWA THIS EVENING. FORTUNATELY...SHOWERS WITH THE
HEAVIEST RATES HAVE MAINTAINED A GOOD ENE CLIP AND DESPITE MAKING
NUMEROUS CALLS TO LAW ENFORCEMENT IN THE HEAVIEST HIT AREAS...
ONLY MINOR ISSUES HAVE BEEN REPORTED.

DECREASING SHOWERS ON TAP FOR THE OVERNIGHT AS 5H TROF AXIS
TRACKS INTO CENTRAL PA. ANOMALOUS MOISTURE SHIFTS OFF OF THE COAST...
SO THREAT FOR HEAVY DOWNPOURS WILL BE DIMINISHING OVER THE NEXT 2
HOURS. CURRENT FLOOD ADVISORIES WILL EXPIRE BEFORE MIDNIGHT AND DO
NOT ANTICIPATE REISSUANCE.

&&

.SHORT TERM /6 AM TUESDAY MORNING THROUGH 6 PM TUESDAY/...
LL JET AND MAIN MOISTURE PLUME MOVES EAST OF CWA THIS EVENING AND
CONVECTION WILL DIMINISH LATER THIS EVENING...TAPERING TO SHOWERS
OVERNIGHT. WITH A WEAK TROF PASSAGE ON TUE WILL KEEP LOW
POPS...DRYING OUT IN THE AFTERNOON. MILD AIR OVER THE REGION
BRINGING SEASONABLE TEMPERATURES. WINDS WILL BE GUSTY AND BUKFIT
SOUNDINGS SUPPORT WESTERLY GUSTS TO ARND 25KTS.

&&

.LONG TERM /TUESDAY NIGHT THROUGH MONDAY/...
SPC HAS WESTERN AREAS OUTLOOKED FOR DAY 3. LOOKED AT A LOT
OF GUIDANCE YESTERDAY AND TODAY. WPC AND EC HAVE BEEN FURTHER
SOUTH WITH ANOTHER SYSTEM FOR WED INTO THU...THAN SOME OTHER
MODELS SUCH AS THE NAM. THUS HAVE THE FIRST PART OF WED DRY.
CHC OF SHOWERS AND STORMS LATER IN THE DAY...MAINLY S PA.
THINK THE STRONGEST ACTIVITY WILL BE SW PA BACK INTO OH.

BETTER CHC FOR SHOWERS AND STORMS WED NIGHT INTO THU...
MAINLY S PA...AS REMAINS OF SYSTEMS TRACK EASTWARD FROM
SW PA AND OH.

DID SLOW DOWN ACTIVITY THU NIGHT...SO S PA AND SE PA
SEE SOME CHC EARLY ON.

SECONDARY COLD FRONT FOR FRIDAY...BUT WITH NOT A LOT OF
SFC CONVERGENCE...HARD TO SEE MUCH GOING ON. DID EDGE
TEMPS DOWN A TAD.

FOR NOW...EXPECT THE WEEKEND TO BE MAINLY DRY.

SOME CHC OF MORE SHOWERS AND STORMS FOR MONDAY...AS THE
NEXT FRONTAL SYSTEM DROPS SE.

VERY ACTIVE PATTERN FOR THE AREA INTO NEXT WEEK. NOT REAL
DRY...HOT SPELLS ON TAP...AS WAS THE CASE THE OTHER WEEK.

&&

.AVIATION /02Z TUESDAY THROUGH SATURDAY/...
A BAND OF SHOWERS AND THUNDERSTORMS CONTINUES TO MAKE ITS WAY
ACROSS THE STATE THIS EVENING. EXPECT PERIODS OF IFR ACROSS THE
CENTRAL AND EASTERN TAF SITES THROUGH 02Z. THERE WILL BE ISOLATED
SHOWERS BEHIND THE LINE...HOWEVER IT SHOULD ONLY REDUCE CIGS TO
MVFR...IF AT ALL. BFD WILL SEE IFR CONDITIONS THROUGHOUT THE
PERIOD DUE TO THE LOW STRATOCU. BEHIND THIS LINE SHOULD EXPECT TO
SEE MVFR TO IFR CIGS FROM 09Z TO 14Z. CONDITIONS SHOULD BEGIN TO
IMPROVE LATE TOMORROW MORNING...EARLY TOMORROW AFTERNOON. ESP SE
AS DOWNSLOPE WIND COMPONENT BEGINS. LOWER CIGS MAY HANG ON OVER
HIGHER TERRAIN OF W AND N. WINDS DO PICK UP TUE AFTERNOON INTO TUE
NIGHT...WHERE W/NE SFC WINDS COULD GUST UP TO 25 MPH.

OUTLOOK...

WED...SCT SHOWERS...BUT PRIMARILY VFR CONDITIONS.

WED NIGHT...RAIN LIKELY...ESP SW HALF. RESTRICTIONS DEVELOPING.

THU...RAIN. RESTRICTIONS CONTINUE.

FRI...CHANCE OF RAIN...BUT PRIMARILY VFR CONDITIONS.

SAT...MAINLY VFR CONDITIONS.

&&

.CTP WATCHES/WARNINGS/ADVISORIES...
NONE.

&&

SYNOPSIS...ROSS
NEAR TERM...ROSS/DEVOIR
SHORT TERM...ROSS
LONG TERM...MARTIN
AVIATION...ROSS/CERU
Hazardous weather outlook, Jun 10, 8:23 PM EST, 45 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE STATE COLLEGE PA
923 PM EDT MON JUN 10 2013

PAZ019-025>028-033>035-045-049-050-120130-
SOUTHERN CENTRE-BLAIR-HUNTINGDON-MIFFLIN-JUNIATA-SOMERSET-BEDFORD-
FULTON-SOUTHERN CLINTON-UNION-SNYDER-
923 PM EDT MON JUN 10 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA.

.DAY ONE...TONIGHT.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

PAZ036-056>059-063>066-120130-
FRANKLIN-PERRY-DAUPHIN-SCHUYLKILL-LEBANON-CUMBERLAND-ADAMS-YORK-
LANCASTER-
923 PM EDT MON JUN 10 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA.

.DAY ONE...TONIGHT.

SHOWERS AND THUNDERSTORMS WITH LOCALLY HEAVY RAINFALL WILL CAUSE
MINOR FLOODING OF URBAN AND POOR DRAINAGE AREAS BEFORE MIDNIGHT.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

PAZ004>006-010>012-017-018-024-037-041-120130-
WARREN-MCKEAN-POTTER-ELK-CAMERON-NORTHERN CLINTON-CLEARFIELD-
NORTHERN CENTRE-CAMBRIA-TIOGA-NORTHERN LYCOMING-
923 PM EDT MON JUN 10 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA.

.DAY ONE...TONIGHT.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

PAZ042-046-051>053-120130-
SULLIVAN-SOUTHERN LYCOMING-MONTOUR-NORTHUMBERLAND-COLUMBIA-
923 PM EDT MON JUN 10 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA.

.DAY ONE...TONIGHT.

SHOWERS AND THUNDERSTORMS WITH LOCALLY HEAVY RAINFALL WILL CAUSE
MINOR FLOODING OF URBAN AND POOR DRAINAGE AREAS BEFORE MIDNIGHT.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Special weather statement, Jun 10, 3:29 PM EST, 5 hours 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
429 PM EDT MON JUN 10 2013

PAZ017-018-024-025-033-034-102130-
BEDFORD PA-BLAIR PA-CAMBRIA PA-CLEARFIELD PA-NORTHERN CENTRE PA-
SOMERSET PA-
429 PM EDT MON JUN 10 2013

...A LINE OF HEAVY SHOWERS AND THUNDERSTORMS WILL AFFECT
BLAIR...CAMBRIA...NORTH CENTRAL BEDFORD...NORTHEASTERN
SOMERSET...SOUTHEASTERN CLEARFIELD AND SOUTHWESTERN CENTRE
COUNTIES...

AT 422 PM EDT...A LINE OF HEAVY SHOWERS AND THUNDERSTORMS WAS
LOCATED FROM HASTINGS TO DUNLO...MOVING NORTHEAST AT 20 MPH.

WIND GUSTS TO 40 MPH AND TORRENTIAL DOWNPOURS ARE POSSIBLE WITH
THESE STORMS. THE RAIN WILL CAUSE WATER TO POND ON ROADS AND FILL
POOR DRAINAGE AREAS AS WELL AS CAUSE RAPID RISES ON SMALL
STREAMS AND CREEKS. THESE STORMS WILL AFFECT IRVONA...GLEN
HOPE...RAMEY AND TIPTON.

OTHER NOTABLE LOCATIONS AFFECTED INCLUDE DELGROSSO'S AMUSEMENT
PARK...LAKEMONT PARK AND ISLAND WATERPARK...PEOPLES NATURAL GAS
FIELD...ALLEGHENY PORTAGE RAILROAD NATIONAL HISTORIC SITE...BLUE KNOB
SKI RESORT...SAINT FRANCIS UNIVERSITY...MT. ALOYSIUS COLLEGE AND PENN
STATE ALTOONA.

THIS WILL IMPACT THE FOLLOWING CENTRAL PENNSYLVANIA INTERSTATES...
I-80 NEAR MILE MARKER 136...I-99 BETWEEN MILE MARKERS 17 AND 53.

THIS WILL ALSO IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 22...ROUTE
219...ROUTE 220...ROUTE 322...ROUTE 422...STATE ROAD 350.

LAT...LON 4014 7886 4076 7874 4098 7811 4079 7815
      4074 7823 4074 7816 4071 7816 4068 7822
      4062 7818 4036 7823

FORECASTER: LA CORTE
Special weather statement, Jun 10, 4:09 PM EST, 4 hours 59 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
509 PM EDT MON JUN 10 2013

PAZ017-102215-
CLEARFIELD PA-
509 PM EDT MON JUN 10 2013

...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN CLEARFIELD
COUNTY...

AT 504 PM EDT...A STRONG THUNDERSTORM WAS NEAR BIG RUN...MOVING
NORTHEAST AT 20 MPH.

WIND GUSTS TO 40 MPH AND TORRENTIAL DOWNPOURS ARE POSSIBLE WITH
THIS STORM. THE RAIN WILL CAUSE WATER TO POND ON ROADS AND FILL
POOR DRAINAGE AREAS AS WELL AS CAUSE RAPID RISES ON SMALL STREAMS
AND CREEKS. THIS STORM WILL AFFECT TROUTVILLE...ROCKTON AND S.B.
ELLIOT STATE PARK.

OTHER NOTABLE LOCATIONS AFFECTED INCLUDE TREASURE LAKE AND PENN STATE
DUBOIS.

THIS WILL IMPACT I-80 BETWEEN MILE MARKERS 97 AND 120.

THIS WILL ALSO IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 119...ROUTE
219...ROUTE 322...STATE ROAD 153...STATE ROAD 255.

LAT...LON 4095 7880 4096 7881 4113 7881 4125 7858
      4124 7847 4105 7834 4090 7881 4091 7881
      4095 7881

FORECASTER: LA CORTE
Special weather statement, Jun 10, 4:26 PM EST, 4 hours 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
526 PM EDT MON JUN 10 2013

PAZ017>019-024>026-034>036-102230-
BEDFORD PA-BLAIR PA-CAMBRIA PA-CLEARFIELD PA-FRANKLIN PA-FULTON PA-
HUNTINGDON PA-NORTHERN CENTRE PA-SOUTHERN CENTRE PA-
526 PM EDT MON JUN 10 2013

...A LINE OF HEAVY SHOWERS AND THUNDERSTORMS WILL AFFECT
BLAIR...EASTERN BEDFORD...FULTON...HUNTINGDON...NORTHEASTERN
CAMBRIA...SOUTHEASTERN CLEARFIELD...SOUTHWESTERN FRANKLIN AND
WESTERN CENTRE COUNTIES...

AT 522 PM EDT...A LINE OF HEAVY SHOWERS AND THUNDERSTORMS WAS
LOCATED FROM HOUTZDALE TO NEWRY TO EVERETT TO INGLESMITH...MOVING
EAST AT 20 MPH.

WIND GUSTS TO 40 MPH AND TORRENTIAL DOWNPOURS ARE POSSIBLE WITH
THESE STORMS. THE RAIN WILL CAUSE WATER TO POND ON ROADS AND FILL
POOR DRAINAGE AREAS AS WELL AS CAUSE RAPID RISES ON SMALL STREAMS
AND CREEKS. THESE STORMS WILL AFFECT
HOLLIDAYSBURG...PHILIPSBURG...BLACK MOSHANNON STATE PARK...PORT
MATILDA AND HARRISSONVILLE.

OTHER NOTABLE LOCATIONS AFFECTED INCLUDE DELGROSSO'S AMUSEMENT
PARK...LAKEMONT PARK AND ISLAND WATERPARK...PEOPLES NATURAL GAS
FIELD...PENNSYLVANIA STATE UNIVERSITY...JUNIATA COLLEGE AND PENN
STATE ALTOONA.

THIS WILL IMPACT THE FOLLOWING CENTRAL PENNSYLVANIA INTERSTATES...THE
PENNSYLVANIA TURNPIKE BETWEEN MILE MARKERS 148 AND 183...I-70 BETWEEN
MILE MARKERS 147 AND 170...I-80 BETWEEN MILE MARKERS 136 AND 156...
I-99 BETWEEN MILE MARKERS 9 AND 76.

THIS WILL ALSO IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 22...ROUTE
30...ROUTE 220...ALTERNATE ROUTE 220...ROUTE 322...ROUTE 522...STATE
ROAD 26...STATE ROAD 45...STATE ROAD 350...STATE ROAD 453.

LAT...LON 3972 7857 4004 7849 4037 7851 4090 7839
      4107 7775 4055 7788 4044 7788 4041 7791
      4040 7791 4039 7787 4022 7786 3974 7797
      3971 7810

FORECASTER: LA CORTE
Special weather statement, Jun 10, 5:40 PM EST, 3 hours 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
640 PM EDT MON JUN 10 2013

PAZ019-026>028-102315-
HUNTINGDON PA-JUNIATA PA-MIFFLIN PA-SOUTHERN CENTRE PA-
640 PM EDT MON JUN 10 2013

...A STRONG THUNDERSTORM WILL AFFECT NORTH CENTRAL JUNIATA...
NORTHEASTERN HUNTINGDON...NORTHERN MIFFLIN AND SOUTH CENTRAL CENTRE
COUNTIES...

AT 637 PM EDT...A STRONG THUNDERSTORM WAS 7 MILES NORTH OF
HUNTINGDON...MOVING EAST AT 20 MPH.

WIND GUSTS TO 40 MPH AND TORRENTIAL DOWNPOURS ARE POSSIBLE WITH
THIS STORM. THE RAIN WILL CAUSE WATER TO POND ON ROADS AND FILL
POOR DRAINAGE AREAS AS WELL AS CAUSE RAPID RISES ON SMALL STREAMS
AND CREEKS. THIS STORM WILL AFFECT MCALEVYS FORT...BELLEVILLE AND
REEDSVILLE.

OTHER NOTABLE LOCATIONS AFFECTED INCLUDE JUNIATA COLLEGE.

THIS WILL IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 22/522...ROUTE
322...ROUTE 322/22...ROUTE 522.

LAT...LON 4086 7748 4060 7737 4048 7803 4065 7810

FORECASTER: LA CORTE
Special weather statement, Jun 10, 7:16 PM EST, 1 hour 52 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
816 PM EDT MON JUN 10 2013

PAZ064-065-110100-
ADAMS PA-YORK PA-
816 PM EDT MON JUN 10 2013

...A THUNDERSTORM WITH POSSIBLE STRONG WIND GUSTS WILL AFFECT
NORTHEASTERN ADAMS AND NORTHWESTERN YORK COUNTIES...

AT 810 PM EDT...A THUNDERSTORM WITH STRONG WIND GUSTS WAS NEAR
HEIDLERSBURG...MOVING NORTHEAST AT 25 MPH.

WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THIS THUNDERSTORM. THE
THUNDERSTORM WILL AFFECT LAKE MEADE...WELLSVILLE...DOVER...
LEWISBERRY AND VALLEY GREEN. WEAK ROTATION WAS ALSO NOTED WITH THIS
THUNDERSTORM.

OTHER NOTABLE LOCATIONS AFFECTED INCLUDE SKI ROUNDTOP SKI AREA.

THIS WILL IMPACT THE FOLLOWING CENTRAL PENNSYLVANIA INTERSTATES...THE
PENNSYLVANIA TURNPIKE BETWEEN MILE MARKERS 243 AND 245...I-83 BETWEEN
MILE MARKERS 24 AND 38.

THIS WILL ALSO IMPACT STATE ROAD 94.

LAT...LON 3994 7711 4023 7685 4022 7685 4005 7666
      3991 7708

FORECASTER: DEVOIR

The radar

The State College radar (KCCX), 122 km away, was scanning. The volume nearest the first event began at 02:09 UTC.

Open the radar archive at this moment

Event by event

1 flash flood. Local standard time, as filed.

Flash Flood, Northumberland

When
June 10, 9:08 PM EST to 11:45 PM EST
Where
Northumberland County, 1.59 mi NW of Elysburg to 1.09 mi W of Weight Scale
Cause
Heavy Rain
Reported by
Trained Spotter
Coordinates
40.888, -76.549

Heavy rain produced flash flooding across the lower half of Northumberland County. Several roads were closed due to flooding: Tharp Street, Trevorton Road, West Walnut Street, West Wood Street, and Bear Valley Avenue in Coal Township; Sixth and Pine streets and Fourth and Mulberry streets in Shamokin, and Mountain Road in Ralpho Township. Carbon Run, which flows north toward Shamokin Creek, overtook its banks near the Fifth Street playground in Shamokin, sending black, culm filled water onto the streets. A water rescue was performed near the Shamokin Area High School on State Street, where crews helped a family of three leave a car stranded by water. No injuries were reported.

What these are

Flash Flood
Flooding that begins within six hours of the rain that causes it, or of a dam or levee failure or ice jam release, often with deadly speed.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Pennsylvania in 2013Every state in 2013This day in weather historyWarnings in Pennsylvania, June 2013

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 445435.